# SDR 96ZZZX5198

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Part number: BZ7RW82255518T
- Condition: Out Of Adjust
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AZO - FLT 3018 - CREW REPORTED AFTER TAKEOFF, FLAPS WOULD NOT RETRACT.  ACFT RETURNED TO AZO, FLAPS RETRACTED TO ZERO AFTER LANDING.  MAINTENANCE INSPECTED ACFT AND RELEASED IT IAW MEL 27-2 CONTROL NR 895224.  AFTER ACFT RETURNED TO A MAINTENANCE BASE (CLE) THE RT FLAP SPLIT LIMIT SWITCH WAS ADJUSTED IAW B1900D, MM 27-50-05.  OPERATIONAL CHECKS WERE GOOD IAW B1900D, MM 27-50-00, ACFT WAS REMOVED FROM MEL AND RELEASED FOR SERVICE.  (X)
